# SDR 98FDEA00457

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9354M89G01
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

STA-OAK:  ON CLIMB 250 KTS/10000.  ADVANCED THROTTLE FOR CLIMB AND NR 2 ENG FIRE WARNING ILLUMINATED B-LOOP WAS CHECKED AND TURNED OFF.  LEVELED OFF THEN STARTED TO CLIMB AGAIN.  FIRE WARNING ILLUMINATED AGAIN THEN GOT HOT AIR SUPPLY OVERHEAT.  RETURNED TO OAK.  FOUND RUPTURED HIGH PRESS DUCT.  REMOVED AND REPLACED DUCT PERFORM ENG RUN PER JRH.  NO LEAKS NOTED.
